Aa
Aa
A
A
A
Close
Avatar universal

PLEASE for the love of GOD i need help

I have been on zoloft for many many many years. along with other meds. Due to Medicaide deciding i no longer qualify I have ran out. This is NOT the time. my son who passed away birthday is next week (18th)., divorce, 15 year old son, ect. I am having these "Zaps" if i remember correctly ive had them even on the zoloft (not sure) but what is going ON???? since i can not afford my meds i started taking the st johns wart to see if it would help with depression. I feel crazy, i had to stop myself from driving INTO on coming traffic last week....  are these zaps from the zoloft?  
4 Responses
585414 tn?1288941302
   It might be worthwhile to appeal the denial for Medicaid and also see if there are any other insurance options you might qualify for. There are agencies that could help in this regard.  St. John's Wort can interact with anti-depressents and cause side effects of concern
1801781 tn?1461629469
Some pharmaceutical companies offer medication assistance programs to low-income individuals and families. These programs typically require a doctor’s consent and proof of financial status. They may also require that you have either no health insurance, or no prescription drug benefit through your health insurance. Please contact the pharmaceutical company directly for specific eligibility requirements and application information.

Zoloft Rx Assistance Program: 1-800-646-4455
1801781 tn?1461629469
also good info about zoloft in general

http://www.nami.org/Template.cfm?Section=About_Medications&Template=/TaggedPage/TaggedPageDisplay.cfm&TPLID=51&ContentID=66298
1110049 tn?1409402144
Hi, I know you can get brain zaps when withdrawing from Effexor, but I don't knopw if they happen with Zoloft.

I am so sorry you cannot afford the meds.  
Have an Answer?

You are reading content posted in the Depression Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.